Fatal overdose after ingestion of a transdermal fentanyl patch in two non-human primates
Version of Record online: 13 JUL 2012
© 2012 The Authors. Veterinary Anaesthesia and Analgesia. © 2012 Association of Veterinary Anaesthetists and the American College of Veterinary Anesthesiologists
Veterinary Anaesthesia and Analgesia
Volume 39, Issue 6, pages 653–656, November 2012
How to Cite
Deschamps, J.-Y., Gaulier, J.-M., Podevin, G., Cherel, Y., Ferry, N. and Roux, F. A. (2012), Fatal overdose after ingestion of a transdermal fentanyl patch in two non-human primates. Veterinary Anaesthesia and Analgesia, 39: 653–656. doi: 10.1111/j.1467-2995.2012.00749.x
- Issue online: 5 OCT 2012
- Version of Record online: 13 JUL 2012
- Received 15 January 2012; accepted 12 March 2012.
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!